# SDR 04FDEA00605

- Difficulty date: March 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 40,327 hours, 25,583 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10605582
- Part serial: 8565DFGKL
- Condition: Failed
- Location: Kruger Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 KRUEGER FAILED TO EXTEND ON APPROACH TO KRST, C/W RED TABS DIVERT TO KMSP.  REMOVED AND REPLACED THE NR 3 KRUEGER FLAP ACTUATOR AND THE L/E FLAP-SLAT POSITION CONTROL MODULE IAW MM 27-81-22 AND MM 27-82-031-4.
